# SDR DALA2025060604316

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1007124) CRACK ON AFT UPPER CORNER CUTOUT STRUCTURE OF LH WINDSHIELD NO. 1 AT FLIGHT COMPARTMENT. AFT UPPER CORNER CUTOUT STRUCTURE OF LH WINDSHIELD NO. 1 AT FLIGHT COMPARTMENT WAS REPAIRED PER ERA 619132-14ADTR REV. A.
